# SDR DALA1203230674

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FRAME AT BS 1480 BETWEEN STRINGERS S5-27 LT WAS FOUND TO BE DENTED. (DAMAGE EXCEEDS ALLOWABLE LIMITS IAW B757-200 SRM 53-00-07 FIG 101.  NO DENTS ALLOWED IN FRAME FLANGE) FRAME TO BE REPAIRED IAW B757-200 SRM FIG 201 DETAIL I.  CAUSE OF DEFECT WAS UNDETERMINED.  DOCUMENTED ON N/R 42811.
